# SDR 06FDEA03986

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6516279147
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION LINK, BS 740-760, LBL 45 CORRODED AROUND FWD ATTACH BOLT.  REMOVED AND REPLACED EXPANSION LINK BS 740-760 LBL 45 IAW SRM 53-10-1.
